Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Raja_a

Member
  • Total Reviews

    0
  • Content Count

    48
  • Joined

  • Last visited

Posts posted by Raja_a


  1. This my 3rd month of accutane and things are going good. I didn't have an IB and my face is pretty clear.

    BUT I have weird dry white heads (relatively small and only visible from close distance) which I never had before on the left side of my face. They are located specifically in the area in which I shave with an electric razor.

    I use Nivea Soft as a moisturizer.

    Any idea of why I am having this and how to cure it ?!

    Thanks!


  2. I visited my dermatologist today after the end of my first month on isotretinoin. He said things are going very well. I had a minor IB with a couple of pimples on my face since the very start of the treatment and just one cyst that showed up earlier through the course which is gone now. As for my back, I got around 3 cysts since the start of the treatment that are almost completely dry too. Plus the blemishes on my back and face are fading away but a bit slowly.

    Moreover, I switched from Isosupra to Roaccutane since the latter is included in medical insurance while the second is not.

    On the other hand, my dermatologist raised my dose from 40mg to 70mg knowing that he aims at finishing the course in 2 months from now (3 months overall)!

    I am still drinking a lot of water and lipstick-ing my lips efficiently. My vision is still reduced but I got used to it. My chest pain that used to show up rarely while I get up from bed is not there anymore.

    Other than that things are going great!


  3. I think one reason for your skin to have an IB is the fact that while you start accutane you will be stopping your previous regimen that was controlling your acne to a certain extent.

    So the transitional phase between halting your previous regimen and the time needed for accutane to kick in will be the phase where you will encounter an IB. I assume this is one of the several reasons behind the IB.


  4. Being depressed is a subjective matter that is hard to define while being on accutane. I personally don't feel like being depressed while on it.

    Accutane is the solution to acne and the side effects are overrated except for the known ones. Me, like many others, have taken it more than once and are still in excellent shape with nothing to worry about whatsoever.

    So in two words, go for it.


  5. Okay I'm almost done with my 3rd week and things are getting better and better as days are passing. At the very beginning of my 3rd week, I got a small cyst (i used to have cysts very rarely for the past 3 yrs) that took 3 days to dry and a couple of pimples that dried out quickly too.

    The other half of the 3rd week was magnificent with no breakouts at all. The couple of cysts that used to show up in the middle of my back from time to time (that really annoyed me the most) are not appearing at all.

    I am drinking a very big amount of water daily, definitely exceeding the 8 recommended cups by far. This is helping me a lot in avoiding extra dryness and headaches.

    The only thing that is annoying me a bit is my reduced vision (I got used to it from my previous courses). The fact that I put lenses on is a negative point too in this case.

    I hope I'll continue this fast improvement knowing that this course is supposed to be just a 3 months course. But one thing to mention is that the acne on my face wasn't even mild by the time I started my treatment. As I previously said, I took it mainly to get rid from the annoying cysts that appear from time to time on the middle portion of my back. Maybe this is the reason why I didn't have an IB this time.

    I hope it is not on its way!


  6. Yes it is ok as far as i know. I remember going out in the sun for quite a while without even putting any sun lotion on my face and I just took some tan with no side effects.

    But definitely, if you are going out for a long period then put some lotion on your face as a precaution. You would be on the safe side.


  7. Ive been on Accutane for 2 times other than this one.

    A very important tip: STOP WORRYING SO MUCH ABOUT THE SIDE EFFECTS !

    There is nothing to worry about! You will face some side effects: Yes. But they aren't that important in comparison to the outcome you are going to get out of the treatment! ALL the side effects will eventually disappear as soon as your course is over!

    Just relax. The vast majority of the listed side effects occur very rarely. If you read the medical reports of any other medications you will find out that they too list some advanced side effects that occur Rarely as mentioned everywhere.

    All you have to do is keep a lipstick in your pocket and remember to drink water from time to time and live your life normally!


  8. I know that this subject has been discussed around a thousand times here, but I thought that insisting on talking about it again is more than important.

    I am currently taking 48mg of Isotretinoin a day and I'm into my 3rd week now. I am drinking around 12 cups of water a day and peeing a lot which is a bit annoying. But the thing is, my skin's dryness is very much limited and nil from time to time. Plus I'm encountering NO Headaches At ALL unlike my first 2 courses (I didn't drink a lot back then) and my joints aren't hurting. Moreover, I dn't know if it is directly related to the excess intake of water, but I'm not being in Bad Moods that result from accutane.

    The only side effect that I'm having is the reduced vision with contact lenses on. Actually I got used to this side effect since it hits me back every time I'm on accutane but eventually fades away as soon as my treatment is over.

    So I recommend all of you guys to keep on drinking water constantly and with a relatively higher amount than the one you were drinking before being on Accutane.

    Good Luck !


  9. This is my 11th day.

    Things are going better than the 9th day. The couple of small pimples dried out except for a relatively medium sized pimple on the left cheek that has been there since 2 days already.

    I hope I won't get this horrible initial breakout that I got 3 years ago.

    Anyhow. is there anyway I can dry the pimple on my left cheek quickly?


  10. Moisturizers don't really moisturize. They add a little water to the skin from the water that's in them as an ingredient. But that soon is absorbed or evaporates.

    What the moisturizer really does is help restore the lipid barrier to the skin. Usually your skin has a lipid barrier maintained by sebum (oil) production. However Accutane (or things like hot water) disrupt that. This leaves the skin open to dehydration.

    On Accutane you really need more than a lotion. You need a cream or emollient. Lotions are 80 percent water/20 percent oil. Creams are 50/50. Emollients are 80 percent oil and 20 percent water.

    The moisturizer you put on your face also forms a physical barrier between your skin and the air/environment (such as clothing). This physically protects the damaged stratum corneum from further fraying and mechanical stress. An intact stratum corneum (dead skin layer) protects the underlying tissue.

    Thank you very much for the info.

    But what moisturizer do you recommend?


  11. Photos taken on the 23rd of March 2008: http://www.acne.org/messageboard/index.php...i&img=28265

    I am a 20 yr old male. I took 2 courses of Roaccutane when I was 16 and 17. My acne was moderate and turned a bit severe when I was 17.

    After my first course was over, things looked great. Months later, Acne showed up again on my face and back. So I took my second course where things worsened in the beginning. I encountered severe breakouts on my cheeks. Positive results showed up only by the end of the second treatment.

    Lateron, my acne showed up again but with much less intensity. Its been 3 years now and things weren't bad at all. But the limited pimples on my back were itching and the pimples showing up from time to time on my face (mostly right cheek) were leaving red marks that took a while to go. My left cheek was clear all the time. My new dermatologist, knowing that I'm annoyed mostly from my back, prescribed me Isosupra (similar to roaccutane) for 3 months now with a 48 mg dose.

    This is my 9th day. Until now, things were looking fine with no breakouts whatsoever. Today, I had 3 breakouts, two of them on my Left Cheek. One of the pimples is big knowing that I never had a pimple this big since 3 yrs!

    I'm annoyed since the purpose of my 3rd 3 months course is to get rid from the limited acne once and for all and not turn it into a moderate or severe one!

    What do you guys think?


  12. I finished my 3rd course of accutane on Dec. 14th 2007. 80 mg a day for 7 months. My second course was finished 6 months before that on the same dose and the first course was also the same dose. I am starting to get acne again which sucks at 21 years of age. I realized that the problem is simply my oily skin. Once the oil levels return to normal on my face, the acne starts coming back. Its looking like I may have to go on a long term low dose course of accutane. Im hoping my doctor will allow this....
×